Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Tame representations of the group $ \operatorname{GL}(\infty,\mathbb{F}_q)$

Author: A. V. Dudko
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 18 (2006), nomer 2.
Journal: St. Petersburg Math. J. 18 (2007), 223-239
MSC (2000): Primary 43A65
Published electronically: March 16, 2007
MathSciNet review: 2244936
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete classification of irreducible tame representations of the group $ G(\infty)=\varinjlim G(n)$ is presented. Here $ G(n)=\operatorname{GL}(n, \mathbb{F}_q)$ is the group of nonsingular matrices of order $ n$ over the finite field $ \mathbb{F}_q$.

References [Enhancements On Off] (What's this?)

  • 1. A. A. Kirillov, Elements of the theory of representations, Springer-Verlag, Berlin-New York, 1976. Translated from the Russian by Edwin Hewitt; Grundlehren der Mathematischen Wissenschaften, Band 220. MR 0412321
  • 2. A. Yu. Okun′kov, Thoma’s theorem and representations of an infinite bisymmetric group, Funktsional. Anal. i Prilozhen. 28 (1994), no. 2, 31–40, 95 (Russian, with Russian summary); English transl., Funct. Anal. Appl. 28 (1994), no. 2, 100–107. MR 1283250,
  • 3. A. Okun′kov, On representations of the infinite symmetric group, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 240 (1997), no. Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 2, 166–228, 294 (Russian, with English and Russian summaries); English transl., J. Math. Sci. (New York) 96 (1999), no. 5, 3550–3589. MR 1691646,
  • 4. G. I. Olshansky, Unitary representations of the infinite symmetric group: a semigroup approach, Representations of Lie groups and Lie algebras (Budapest, 1971) Akad. Kiadó, Budapest, 1985, pp. 181–197. MR 829049
  • 5. G. I. Ol′shanskiĭ, Unitary representations of (𝐺,𝐾)-pairs that are connected with the infinite symmetric group 𝑆(∞), Algebra i Analiz 1 (1989), no. 4, 178–209 (Russian); English transl., Leningrad Math. J. 1 (1990), no. 4, 983–1014. MR 1027466
  • 6. G. I. Ol′shanskiĭ, On semigroups related to infinite-dimensional groups, Topics in representation theory, Adv. Soviet Math., vol. 2, Amer. Math. Soc., Providence, RI, 1991, pp. 67–101. MR 1104938
  • 7. G. I. Ol′šanskiĭ, New “large” groups of type 𝐼, Current problems in mathematics, Vol. 16 (Russian), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1980, pp. 31–52, 228 (Russian). MR 611159
  • 8. Walter Rudin, Functional analysis, 2nd ed., International Series in Pure and Applied Mathematics, McGraw-Hill, Inc., New York, 1991. MR 1157815
  • 9. Yu. A. Neretin, Categories of symmetries and infinite-dimensional groups, London Mathematical Society Monographs. New Series, vol. 16, The Clarendon Press, Oxford University Press, New York, 1996. Translated from the Russian by G. G. Gould; Oxford Science Publications. MR 1418863
  • 10. Masahiko Saito, Représentations unitaires monomiales d’un groupe discret, en particulier du groupe modulaire, J. Math. Soc. Japan 26 (1974), 464–482 (French). MR 0376966,
  • 11. R. S. Ismagilov, Linear representations of groups of matrices with elements from a normed field, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 1296–1323 (Russian). MR 0262417

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 43A65

Retrieve articles in all journals with MSC (2000): 43A65

Additional Information

A. V. Dudko
Affiliation: Kharkiv National University, 4 Svobody sq., 61077 Kharkiv, Ukraine

Keywords: Irreducible tame representation, semigroup
Received by editor(s): May 11, 2005
Published electronically: March 16, 2007
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society